# SDR CALA2022092102421

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27567
- Aircraft time: 87,829 hours, 19,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: 146N531811
- Condition: Corroded
- Location: Lbl 55 Torbl 55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR ESFR PURPOSES ONLY. DECK PLATE HAVE SIGNS OF CORROSIONS FWD OF STA. 1720 APPROX LBL 55 TO RBL 55.  (MARKED) SEE N/R 900881 FOR WORK PERFORMED. REPAIRED DECK PLATE STA 1720 REF SRM 53-50-51-2R2.CREATED ESFR #1029760.
